Does anybody know or been told of the complications that can arise with other conditions and Vasculitus. As some of you know (me being a regular poster of this forum) I suffer from Wergener's and unfortunately I haven't been having a good time of it lately, having to go back on rituximab after two years of being of it. I went to my doctors, roughly six months ago to told him I was having problems with both my hands whereby, I had lost sensation in them and they were constantly burning then going numb and how I was constantly dropping things. My doctor (being one of the best doctors there is sent me for nerve conduction tests and some other tests and I was told I had Carpal tunnel syndrome in both wrists (which was very unusual) but a date for decompression surgery was set and I was looking forward to getting some feeling back in my hands, That was until yesterday when my rheumatologist told me not to get my hopes up as the operation may not work because I was suffering from, what is a complication of vasculitus another condition called mononueritus multiplex and that it had been written in my notes for sometime but nobody at the hospital had seen fit to tell me. I think doctors who deal with conditions like vasculitus and such should inform people that these complications could arise so they could be prepared. I had the same last year when I found out I was the proud owner of catteracts on both eye's but, couldn't have surgery to remove them, because my rheumatologist was not willing to stop my prednisolone for any lengthy amount of time. One of the only complications I was told about with vasculitus from the beginning was I would have to take calcium for my bones anything else I learnt was through research of my own after I was found to be suffering these complications. maybe doctors should hold group discussions with patients who have rare conditions say once a month to keep them informed of what's happening in the scientific community and anything related that their patients may want to discuss.